MathSciNet Relay Station
MathSciNet bibliographic data
MR2665993 (2011i:53001) 53A04
Kula, L.; Ekmekci, N.; Yaylı, Y.; İlarslan, K. Characterizations of slant helices in Euclidean 3-space. Turkish J. Math. 34 (2010), no. 2, 261–273.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement